Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed point theorems for compact acyclic metric spaces


Author: Sehie Park
Journal: Proc. Amer. Math. Soc. 103 (1988), 946-950
MSC: Primary 54H25; Secondary 55M20
DOI: https://doi.org/10.1090/S0002-9939-1988-0947688-9
MathSciNet review: 947688
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multifunctions $ F:X \to {2^M}$ are studied where $ X \subset M$ is either a compact acyclic finite-dimensional ANR or a compact acyclic lc subspace. Conditions are found for the existence of $ v$ such that $ d(v,Fv) = d(X,Fv)$ and, also, for the existence of fixed points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 55M20

Retrieve articles in all journals with MSC: 54H25, 55M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947688-9
Keywords: Contractible, acyclic, fixed point theorems, ANR, u.s.c., l.s.c, lc space, stationary point, closed-valued multifunction, fixed point property
Article copyright: © Copyright 1988 American Mathematical Society